# SDR CALA2025072106782

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N14517
- Make and model: Airbus A321-271NX
- Aircraft serial: 12101
- Aircraft time: 2,123 hours, 779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT HANGING OFF  SEAT 11C SEAT 11C EMERGENCY TRIM NOT SECURE, FOUND CLIPS BROKEN. SECURED TRIM IN PLACE. EMERGENCY LIGHT OPERATES AT THIS TIME. PIC ADDED. REQUEST NEF 2522BV OK TO MEL COMPLIED WITH NEF 2522BV. NO HAZRARD TO PASSENGERS OR CREW. REMOVED AND REPLACED SEAT 11C EMERGENCYAISLE LIGHT HOUSING IAW IFM/CMM 25-21-63-4601.  OPS CK GOOD.   NO FURTHER DEFECTS NOTED.
